# SDR JJBA20150216002

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 34,346 hours, 46,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING & UPPER SIDEWALL EMER LIGHTS INOPERABLE.  R & R EMER LIGHT BATTERIES.
